Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 89, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 20, 2011, 5:33 AM CDT for 4 counties in Alabama. It was in force for 27 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 5:33 AM CDT (10:33 UTC)
- Expired
- Apr 20, 2011, 6:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 66 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:35 AM CDT | TSTM WND DMG | 2 W Union Grove, AL | SEVERAL TREES DOWN NEAR BAMA DRIVE AND UNION CHAPEL ROAD INTERSECTION. ONE TREE FELL ON RESIDENCE AND ANOTHER OVER A FENCE AND ONTO ROAD. TIME ESTIMATED BASED ON RADAR. |
| Apr 20, 5:36 AM CDT | TSTM WND DMG | 2 N Scottsboro, AL | AT LARKINSVILLE COUNTY RD 529 AND COUNTY RD 30 ROOF BLOWN OFF VERY OLD HOUSE. |
| Apr 20, 5:40 AM CDT | HAIL 0.25 | Guntersville, AL | |
| Apr 20, 6:00 AM CDT | TSTM WND DMG | 4 Ene Crossville, AL | TREES DOWN AND BLOCKING ROADWAYS NEAR CR20 AND CR843. NEAR LAKEVIEW AND GERALDINE. |
| Apr 20, 6:04 AM CDT | NON-TSTM WND GST 60 | 4 Sw Albertville, AL | ALBERTVILLE AWOS |
| Apr 20, 6:04 AM CDT | NON-TSTM WND GST 60 | 4 Sw Albertville, AL | |
| Apr 20, 6:10 AM CDT | NON-TSTM WND DMG | 5 Nw Whiton, AL | NUMEROUS TREES DOWN IN THE ASBURY COMMUNITY SPECIFICALLY ON MARTLING ROAD. NUMEROUS REPORTS ACROSS THE NORTH PART OF THE COUNTY. |
| Apr 20, 6:10 AM CDT | NON-TSTM WND DMG | Geraldine, AL | FEW REPORTS OF TREES DOWN ON HWY 227 BETWEEN GERALDINE AND GROVE OAK. |
| Apr 20, 6:10 AM CDT | NON-TSTM WND DMG | Guntersville, AL | NUMEROUS TREES DOWN IN THE STATE PARK AND ALONG THE ENTRANCE ON HWY 227. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1717 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS54 KHUN 201033
SVRHUN
ALC049-071-089-095-201100-
/O.NEW.KHUN.SV.W.0089.110420T1033Z-110420T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
533 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
WESTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
SOUTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 600 AM CDT
* AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF HUNTSVILLE TO 13 MILES NORTH
OF ARAB TO 6 MILES EAST OF ARAB TO 12 MILES NORTHWEST OF
ONEONTA...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
HYATT...COLUMBUS CITY...
RABBIT TOWN...HIGH POINT...
HUSTLEVILLE...HORTON...
WHITON...PAINTER...
LATHAMVILLE...ARONA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.
&&
LAT...LON 3429 8573 3420 8605 3420 8609 3419 8612
3418 8619 3410 8630 3425 8644 3448 8653
3456 8655 3460 8656 3474 8583
TIME...MOT...LOC 1032Z 245DEG 58KT 3466 8644 3452 8643
3431 8635 3404 8663
$$
KULA1 follow-up statement
031
WWUS54 KHUN 201057
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
557 AM CDT WED APR 20 2011
ALC049-071-089-095-201107-
/O.EXP.KHUN.SV.W.0089.000000T0000Z-110420T1100Z/
MARSHALL AL-MADISON AL-JACKSON AL-DEKALB AL-
557 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEKALB...SOUTHERN
JACKSON...SOUTHEASTERN MADISON AND MARSHALL COUNTIES EXPIRES AT 600
AM CDT...
DOPPLER RADAR INDICATES THE THUNDERSTORM THAT PROMPTED THE WARNING
HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS UP TO 50 MPH...AND FREQUENT
LIGHTNING ARE STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS
UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.
LAT...LON 3429 8573 3420 8605 3420 8609 3419 8612
3418 8619 3410 8630 3425 8644 3448 8653
3456 8655 3460 8656 3474 8583
TIME...MOT...LOC 1057Z 245DEG 58KT 3483 8599 3469 8598
3447 8591 3421 8619
$$
KULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:44 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 20, 2:44 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 244 AM CDT WED APR 20 2011 .DISCUSSION... EARLY THIS MORNING A LEWP CONTINUES TO PROGRESS EASTWARD ACROSS TN...RACING AHEAD OF THE MAIN COLD FRONT WHICH STILL LIES JUST WEST OF THE MS RIVER. ADDITIONAL CONVECTION HAS BEEN DEVELOPING OVER THE PAST FEW HOURS ALONG THE FRONTAL BOUNDARY AND MOVING EASTWARD. THE BEST SHEAR/COLD POOL BALANCE WITH THE INITIAL LEWP HAS BEEN ACROSS THE N/S ORIENTED PORTION OF THE LINE WHERE THE MAJORITY OF DMG OCCURRED OVER NW AND W CENTRAL TN. THE SOUTHERN PORTION OF THE LINE HAS BEEN ALIGNED MORE PARALLEL TO THE BULK SHEAR VECTORS AND HAS SEEN THE COLD POOL OUTRUN THE CONVECTION. THE QUESTION THEN BECOMES...HAS THIS FIRST ROUND HELPED BREAK THE CAP FURTHER SOUTH OR HAS IT USED UP THE ENV ENERGY. FOR TODAY INTO TONIGHT...THE MAIN COLD FRONT WILL SLOWLY BECOME MORE NE/SW ORIENTED THROUGH THE DAY AND SAG SOUTH ACROSS N AL BEFORE STALLING OUT TONIGHT OVER THE BMX CWA. IN TERMS OF SEVERE WEATHER POTENTIAL...THE BEST INSTABILITY STILL LOOKS TO REMAIN MORE TOWARD CENTRAL MS WHILE SHEAR PROFILES ARE BETTER FURTHER NE. THE MAIN SHORT TERM MODELS /NAM...RUC..AND WRF/ ALL POINT AT REDEVELOPMENT ACROSS OUR CWA LATE THIS MORNING THROUGH TONIGHT. MODEL SOUNDINGS ALL POINT AT MAIN THREATS OF LOCALLY HEAVY RAINFALL...DAMAGING WINDS...AND HAIL. PWAT VALUES APPROACH 1.5 INCHES LATER TODAY AND REMAIN AT LEAST ABOVE 1.2 INCHES ACROSS N AL THROUGH FRIDAY MORNING. THESE VALUES ARE CLOSE TO THE 99TH PERCENTILE OF NORMAL PWAT VALUES FOR THIS TIME OF YEAR. WHILE MOISTURE TRANSPORT VEC MAGNITUDE VALUES DROP SIGNIFICANTLY AFTER THIS AFTERNOON...THE WEAK ELEVATED FLOW PARALLEL TO THE STALLED FRONTAL BOUNDARY MAY STILL PROMOTE QUITE A BIT OF RAINFALL OVER THE NEXT COUPLE OF DAYS. BEYOND THURSDAY...NOT MUCH HAS CHANGED WITH THE GOING FORECAST. THE OVERALL PATTERN STILL LOOKS TO KEEP SFC SOUTHERLY FLOW ACROSS THE SOUTHEAST AND THEREFORE A WARM AND MOIST SUMMER-LIKE AIRMASS THROUGH THE BEGINNING OF NEXT WEEK. MODEL AGREEMENT...AT LEAST AMONG THE DETERMINISTIC MODELS...HAS LOOKED QUITE GOOD FOR MUCH OF THE EXTENDED UNTIL DAY 7. THE GFS STRENGTHENS THE LONGWAVE TROF RAPIDLY AS IT CROSSES THE ROCKIES ON TUESDAY AND QUICKLY PUSHES A FRONTAL BOUNDARY ACROSS THE AREA TUESDAY NIGHT...COMPLETE WITH ANOTHER ROUND OF SHOWERS AND T-STORMS. THE EURO DIGS THE MAIN TROF FURTHER SOUTH AND IS THEREFORE SLOWER WITH THE FRONTAL PROGRESSION EASTWARD. HAVE TRENDED TOWARD THE EURO SOLN BUT REALITY WILL LIKELY BE SOMEWHERE BETWEEN THE SLOWER GFS AND THE FASTER EURO...CLOSER TO ENSEMBLE OUTPUT. && .AVIATION... FOR 06Z TAFS...SFC LOW NOW ALONG THE INDIANA/OHIO BORDER WITH CDFNT ACROSS SERN MO/CENTRAL AR. TIMING OF SHRA/TSRA STILL LOOKS TO BE BETWEEN 06Z AND 07Z AT KMSL AND ARND 09Z AT KHSV. THE CHC OF SHRA/TSRA SHOULD CONTINUE THRU 15Z WEDNESDAY MRNG FOR BOTH TAFS. MODELS HINT AT A BREAK IN THE PCPN UNTIL ARND 19Z...THEN AS CDFNT MOVES ACROSS THE CWA THERE WILL BE THE CHC OF MORE SHRA/TSRA FOR BOTH KMSL AND KHSV WEDNESDAY AFTN. THE THREAT OF PCPN SHOULD TAPER OFF AFTER 00Z WEDNESDAY EVENING. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 79 56 77 63 84 / 80 50 50 30 20 SHOALS 79 56 77 63 84 / 80 50 50 20 20 VINEMONT 78 55 76 62 80 / 80 60 60 30 20 FAYETTEVILLE 78 56 77 61 81 / 80 40 50 40 30 ALBERTVILLE 77 56 76 60 81 / 80 60 60 30 20 FORT PAYNE 77 58 77 62 78 / 80 50 60 40 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DISCUSSION...CCC AVIATION...007
Hazardous weather outlook, Apr 20, 4:53 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 453 AM CDT WED APR 20 2011 ALZ001>010-016-TNZ076-096-097-202000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 453 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE TENNESSEE VALLEY THIS MORNING. DAMAGING WINDS...HAIL...LOCALIZED HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS INITIAL LINE OF STORMS THROUGH THE MORNING HOURS. THE MAIN COLD FRONT WILL EVENTUALLY PUSH ACROSS THE AREA LATER TODAY...SPARKING ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH LOCALLY HEAVY RAINFALL...DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE ON THURSDAY AS THE FRONT STALLS BRIEFLY IN THE AREA. A FEW STRONG STORMS ARE POSSIBLE DURING THE AFTERNOON HOURS ON THURSDAY...WITH LOCALLY HEAVY RAINFALL AND HAIL AS THE GREATEST THREATS. THIS FRONT WILL FINALLY PUSH BACK NORTH AND OUT OF THE AREA ON FRIDAY...ENDING THE RAIN CHANCES ACROSS THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE EACH DAY FROM SUNDAY THROUGH TUESDAY AS THE AREA REMAINS IN A WARM AND HUMID AIR MASS. THUNDERSTORM COVERAGE WILL LIKELY BE SPARSE DURING THIS PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THROUGH THIS MORNING AND IS POSSIBLE AGAIN THIS AFTERNOON. CCC
In the hours before
Special weather statement, Apr 20, 4:44 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
444 AM CDT WED APR 20 2011
ALZ006-009-201015-
JACKSON-MADISON-
444 AM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON AND NORTHERN
MADISON COUNTIES UNTIL 515 AM CDT...
AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEPOSIT...OR NEAR MOORES MILL...MOVING EAST
AT 55 MPH.
PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOLLYTREE.
PRINCETON...LARKIN.
ESTILLFORK...SKYLINE.
HYTOP...JERICHO.
BASS...STEVENSON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3483 8584 3478 8648 3493 8647 3500 8613
3499 8583
TIME...MOT...LOC 0944Z 257DEG 47KT 3483 8639
KULASpecial weather statement, Apr 20, 4:45 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 AM CDT WED APR 20 2011
TNZ076-096-097-201030-
FRANKLIN-LINCOLN-MOORE-
445 AM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...LINCOLN AND MOORE
COUNTIES UNTIL 530 AM CDT...
AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBYVILLE TO
BOONEVILLE TO BELLEVIEW...MOVING EAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SMITHLAND...MARBLE HILL.
OAK GROVE...HURDLOW.
TIMS FORD LAKE...LEXIE CROSSROADS.
WOODS RESERVOIR...MAXWELL.
WINCHESTER...DECHERD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3542 8625 3540 8626 3538 8624 3538 8627
3536 8623 3535 8619 3537 8612 3536 8602
3529 8591 3523 8589 3523 8586 3513 8586
3499 8668 3524 8649 3535 8647 3534 8642
3542 8628
TIME...MOT...LOC 0945Z 256DEG 48KT 3547 8635 3526 8638
3505 8653
KULALocal storm report, Apr 20, 4:48 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
448 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM LIGHTNING RED BAY 34.44N 88.14W
04/20/2011 FRANKLIN AL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING IN THE TOWN OF RED BAY.
0435 AM LIGHTNING RUSSELLVILLE 34.51N 87.73W
04/20/2011 FRANKLIN AL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING IN THE TOWN OF RUSSELLVILLE.
0435 AM LIGHTNING VINA 34.38N 88.06W
04/20/2011 FRANKLIN AL EMERGENCY MNGR
CAR STRUCK BY LIGHTNING AND ON FIRE NEAR THE TOWN OF
VINA.
&&
CCROWESpecial weather statement, Apr 20, 4:59 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
459 AM CDT WED APR 20 2011
ALZ004-005-201030-
LAWRENCE-LIMESTONE-
459 AM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND LIMESTONE COUNTIES
UNTIL 530 AM CDT...
AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HILLSBORO...OR 12 MILES WEST OF DECATUR...
MOVING EAST AT 60 MPH.
PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TANNER...ATHENS.
FRENCH MILL.
CAPSHAW...BETHEL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3499 8680 3467 8679 3462 8698 3465 8702
3467 8708 3469 8710 3459 8711 3457 8720
3474 8727 3489 8704
TIME...MOT...LOC 0959Z 251DEG 52KT 3468 8712
KULALocal storm report, Apr 20, 5:26 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
526 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND GST MOULTON 34.48N 87.29W
04/20/2011 M62.00 MPH LAWRENCE AL AMATEUR RADIO
WIDESPREAD POWER OUTAGE IN MOULTON. TREES AND POWER LINES
DOWN ESPECIALLY ALONG HWY 33 NORTH AND SOUTH.
&&Local storm report, Apr 20, 5:29 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG HARTSELLE 34.44N 86.94W
04/20/2011 MORGAN AL FIRE DEPT/RESCUE
HWY 31 SMALL SHED DOWN ON HWY 31. TREES DOWN ACROSS
HARTSELLE.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:52 AM CDT | Special Weather Statement | HUN | Lauderdale | 38 min |
| Apr 20, 3:55 AM CDT | Severe Thunderstorm Warning | HUN | Franklin | 35 min |
| Apr 20, 4:05 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 25 min |
| Apr 20, 4:16 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 29 min |
| Apr 20, 4:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence, Limestone | 31 min |
| Apr 20, 4:44 AM CDT | Special Weather Statement | HUN | Jackson | 31 min |
| Apr 20, 4:56 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 34 min |
| Apr 20, 4:59 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 20, 5:19 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Limestone, Madison, Marshall, Morgan | 41 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 35 min |
| Apr 20, 5:59 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 46 min |
| Apr 20, 6:08 AM CDT | High Wind Warning | HUN | Cullman, DeKalb, Jackson, Marshall, Morgan | 61 min |
| Apr 20, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 16 min |
| Apr 20, 6:42 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 18 min |
| Apr 20, 1:38 PM CDT | Flash Flood Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 14 hr |
| Apr 20, 4:47 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 25 min |
| Apr 20, 6:51 PM CDT | Special Weather Statement | HUN | Franklin | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.